# SDR DL76L091209

- Difficulty date: July 18, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 54,956 hours, 8,061 cycles
- Engine: Pwa PW4060
- Engine time: 50,435 hours, 7,446 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT ENG EEC MODE SWAPPED CHANNEL.  PERFORMED BIT ON LEFT ENG PIMU NO FAULT.  RAN ENG NO FAULTS
